A note on multivariate M-quantiles
Jens Breckling,
Philip Kokic and
Oliver Lübke
Statistics & Probability Letters, 2001, vol. 55, issue 1, 39-44
Abstract:
The extension of M-quantiles to a multivariate setting was originally introduced by Breckling and Chambers (Biometrika 75 (4) (1988) 761). In certain situations, their definition does not produce intuitive results. We present an alternative definition that overcomes these shortcomings.
Keywords: M-estimates; Multivariate; ordering; Affine; equivariance; Robust; statistics (search for similar items in EconPapers)
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(01)00125-0
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:55:y:2001:i:1:p:39-44
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().